# SDR HEER20150203736

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: General aviation
- Aircraft: N420PH
- Make and model: Bell 407
- Aircraft serial: 53747
- Aircraft time: 8,220 hours
- Engine: Allsn 250C47B
- Engine time: 8,854 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE131471
- Condition: Spalled
- Location: Turbine
- Part time: 863 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 1-4-15, DUE TO HIGH TIME IMPELLER.  TURBINE NR 5 BEARING REMOVED DUE TO PROBABLE SPALLING AT OUTER RACE SPLIT.  PART WILL BE SUBMITTED TO MFG FOR FURTHER EVALUATION.
